# SDR HALA2022060100107

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,400 hours, 5,282 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  LEFT OUTER TANK WONT TAKE FUEL //  PERFORMED SYSTEM REPORT TEST AND FOUND FUEL OUTER TANK INLET VALVE FAIL IN CLOSED POSITION. REMOVED AND REPLACED LEFT OUTER TANK FUEL VALVE PER A330 AMM 28-25-57-400-801-A. OPS CHECK GOOD. OK FOR SVC. LEAK CHECK GOOD  ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 37798 ON 43-2826-9-0001 S/N 32106
